MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported finding thermal damage on the functional board of a fresenius 2008t machine.There was no patient involvement associated with the reported event.The biomed said the machine powered off as the staff began setting up the machines for the day.The machine was removed from service for evaluation.The biomed initially thought there was an issue with the power supply, and they attempted to resolve the issue by replacing the power logic board.After doing so, they were able to power up the machine.However, the clic device was not verifying in dialysis mode.In addition, the keyboard keys were not working.Upon further investigation the biomed found a burnt spot on the functional board.The biomed confirmed that no additional parts or components were damaged.It was confirmed that the functional board was the original fresenius part on the machine.There was no burning smell noticed.Additionally, there were no signs of any smoke, sparks, or flames.There were 15,620 operating hours on the machine.The biomed confirmed machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and had no previous history of failing the electrical leakage test.The machine remained out of service at the time of follow-up.The biomed ordered a new functional board and was waiting on the part to arrive.The biomed agreed to return the damaged functional board for evaluation.A photo of the board was provided for review.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no parts have been received.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).However, a photograph of the functional board was provided for review and thermal damage is visible on the printed circuit board (pcb) and inductor l16.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event has been confirmed.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23103106
Report Number0008030665-2025-02246
Device Sequence Number7394513
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190713
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown